# SDR UALA2011081204259

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 87,545 hours, 14,004 cycles
- Engine: Pwa PW4060
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Cap
- Condition: Missing
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O J1 & J4 WINDSHIELD TERMINAL BLOCK MISSING "HIGH VOLTAGE" CAP.  FOUND BASE MISSING RETAINING RING.  SPLICED IN A NEW HARNESS ASSY.  TESTED WINDOW HEAT REF AMM, TESTS OKAY.
